The endoscopy is definitely needed to see if you have prednisone-induced ulcers in your stomach.
I hate like heck to tell you this, but after a year on Prednisone, stomach ulcers could be the least of your worries. It's important for you to have your bone density checked to be sure you haven't developed osteoporosis. You also need to have a good eye exam to look for eye complications.
I hope you're tapering off the Pred for good. I see that you have some drug intolerances, but there are other drugs available now that are much less likely to cause major side effects than prednisone. It is never intended to be a maintenance drug.
Good luck, and let us know how it turns out.
Moderate to severe left-sided UC (21 cm) diagnosed 2001.
Avascular necrosis in both shoulders is my "forever" gift from steroid therapy.
Colazal, Remicade, Nature's Way Primadophilus Reuteri. In remission since April, 2006.
Co-Moderator UC Forum
Please remember to consult your health care provider when making health-related decisions.